# SDR ASAA2013111896460

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,189 hours, 8,434 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 3400022020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET AND BLADES DVI, FOUND THREE OGV INBD SEALS DAMAGED, APPROX 5 O`CLOCK POS, M, ALF.  ACFT GROUNDED.  REPLACED THREE OGV SEALS, IAW MM 72-23-01-000-801-F00.
